# SDR SIMA20220720002

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500835
- Aircraft time: 41,589 hours, 37,210 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN-C/A-CLEANED & LUBRICATED MAIN DOOR ROLLERS AW MM 53-21-02, OPS CHECK GOOD IAW MM 52-00-00
